Open Journal of Statistics

Vol.4 No.5(2014), Paper ID 48773, 14 pages

DOI:10.4236/ojs.2014.45037

 

Bayesian Analysis of Simple Random Densities

 

Paulo C. Marques F., Carlos A. de B. Pereira

 

Departamento de Estatística, Instituto de Matemática e Estatística, Universidade de S?o Paulo, S?o Paulo, Brasil
Departamento de Estatística, Instituto de Matemática e Estatística, Universidade de S?o Paulo, S?o Paulo, Brasil

 

Copyright © 2014 Paulo C. Marques F., Carlos A. de B. Pereira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


F., P. and Pereira, C. (2014) Bayesian Analysis of Simple Random Densities. Open Journal of Statistics, 4, 377-390. doi: 10.4236/ojs.2014.45037.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.